# SDR RAIA00112016

- Difficulty date: December 31, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 14,093 hours, 13,202 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5562-STL- BAGGAGE BAY DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE OPENED THEN CLOSED BAGGAGE DOOR.  WARNING SYSTEM OPS CHECK GOOD.
